# SDR SWAA2022031765162

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR (PANEL 211AF) CUTOUT CHANNEL SUPPORT HAS CHAFING DAMAGE. WL 207.5; LBL 3 TO RBL 3; STA 255 TO 270. / [01] VERIFIED APPLICABILITY PER SRM 53-10-51-1A-1;[02] CHAFING ON SUPPORT CHANNEL BS262-BS268 LBL3 AND RBL3 FOUN TO BE OUTLIMITS DUE TO LOSS OF MATERIAL EXCEED ALLOWABLE LIMITS ON SRM 53-10-51-1A-1 PAR 4.B(2) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL C SUPPORT CHANNEL TO BE REMOVED AND REPLACED I.A.W.SRM 51-10-02-0G-0 PAR 9.A(1);[03] REMOVED SUPPORT CHANNEL BS259-BS270 LBL3 AND RBL3 I.A.W SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SUPPORT CHANNEL BS259-BS270 LBL3 AND RBL3 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A5210 OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS 1-4. OK TO INSTALL CHANNEL.;[06] INSTALLED NEW SUPPORT CHANNEL BS259-BS270 LBL3 AND RBL3 PER SRM 51-40-02 AND DWG#141A5210.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED COMPLETE
